# SDR PNSA980203

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544AL
- Make and model: Cessna 441
- Aircraft serial: 4410120
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Turnbarrel
- Condition: Jammed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT FULLY.  STEERING CABLE TURN BARREL BECAME JAMMED IN NOSE WELL.  REPLACE TURNBARRLE, GEAR SWING CHECKED OK.
